On gaps between primitive roots in the Hamming metric. (bibtex)
by Rainer Dietmann, Christian Elsholtz, Igor E. Shparlinski
Reference:
Rainer Dietmann, Christian Elsholtz, Igor E. Shparlinski, On gaps between primitive roots in the Hamming metric., Quarterly Journal of Mathematics, 64(4), 1043—1055, (2013).
Bibtex Entry:
@article{elsholtz1,
   author   = {Rainer Dietmann and Christian Elsholtz and Igor E. Shparlinski},
   title    = {On gaps between primitive roots in the {H}amming metric. },
   journal  = {Quarterly Journal of Mathematics},
   volume   = {64},
   number   = {4},
   year     = {2013},
   pages    = {1043--1055},
   doi      = {10.1093/qmath/has022},
   arxiv    = {1207.0842},
   MRNUMBER = {3124809},
}